# SDR DHL9872624D

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Disbonded
- Location: Lt Te Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, LT OUTBD AFT FLAP AT LE UPPER SURFACES AREAS ARE GOUGED, AND WORN.  INSTALLED 3 BONDING REPAIRS PER SRM 51-40-6, 4 BY 12', 8 BY 12 AND 6 BY 12.  N/R 1433.
